Singular Cauchy problems for some systems of nonlinear functional-differential equations
Differencialʹnye uravneniâ, Tome 31 (1995) no. 8, pp. 1340-1347
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1995_31_8_a7,
author = {N. B. Konyukhova},
title = {Singular {Cauchy} problems for some systems of nonlinear functional-differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1340--1347},
year = {1995},
volume = {31},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1995_31_8_a7/}
}
N. B. Konyukhova. Singular Cauchy problems for some systems of nonlinear functional-differential equations. Differencialʹnye uravneniâ, Tome 31 (1995) no. 8, pp. 1340-1347. http://geodesic.mathdoc.fr/item/DE_1995_31_8_a7/